Bacterial Vaginosis
Natural Remedies

Support Earth Clinic

Boric Acid Cure for Bacterial Vaginosis

Boric Acid
Posted by Shannon (New York) on 10/11/2016
3 out of 5 stars

WORKS TEMPORARILY

I have been try for a year to get rid of this bv.. tho after I had my son 9 years ago... I've been suffering from this constant. I'm so over it and want to be normal. I do the boric acid now and after a year, I feel it has done nothing. So you think I should add a yeast medicine? My doctor just says keep using boric acid.I swear if I miss a step it comes back. I'm so self conscious and I just recently start seeing someone. So annoying!


Boric Acid
Posted by Ula (Ny) on 08/27/2016
3 out of 5 stars

WORKED TEMPORARILY

I definately have BV (was diagnosed by gynecologist) I tried oral and vaginal antibiotics and two times previously they worked. This time around its very resistant. I just tried 23-25 days of once a day boric acid ( I used both made by myself and e-bay bought). They work great but unfortunately once I stop it comes back in 2 nights.

I am not sure what else to do. I am doing probiotic, folic acid, bit D and iron (I am deficient in this).

Its very frustrating.

It does work great while u use it. Hope it will balances itself out. I am trying to eat bolgarina type probiotic yogurt on top of my other probiotics. Tied vaginal e bay probiotics. Three times they made things worse.

Any sugestions are appreciated.

My fear is that it keeps coming back. treatment with 2x a day vaginal antibiotic did not work either but I did it for one month and then switched to boric acid. I felt that it stabilizes ph vs kills all of the bacteria.


Boric Acid
Posted by Happynaturalchick2011 (Fayetteville, North Carolina ) on 05/14/2016
3 out of 5 stars

Worked Temporarily

Well idk where to start...I've suffered with this all through my teens and now in my twenties...I've been to the doctor countless number of times. I've had this infection about 20 times so far this year...my doctor recommended boric acid pills. I tried that and thought I found relief until I felt the discharge 2 days later. I've recently tried the acidophilus capsules and the folic acid, and I've been doing that for the last week and a half but I haven't seen any difference. BTW I've been take acidophilus pills by themselves well before I started the boric acid. So that was probably about 3 months ago I've started them. I've ran out of options because this keeps coming back..any suggestions ladies?


Boric Acid
Posted by Michele (Frankfort, Ky) on 11/22/2015
3 out of 5 stars

Worked Temporarily

I have had BV for years. It used to flare up only after sex or around period time. It's getting worse - I'm 45 and can't keep it away. I think it is also causing a great deal of urinary irritation (my theory, not proven) because when the bv flares up I have frquent urination ans some burning but no UTI.

Boric acid used to always help and now its not as effective. I am going to try the yogurt and peroxide. This is nuts! I also buy high quality probiotics for women and that doesn't help! Lastly, I saw one comment that said seafood makes it worse. I've noticed the same thing. How ironic because they both smell fishy.


Boric Acid
Posted by Natasha (La) on 08/06/2015
3 out of 5 stars

Better But With Side Effects

I did the boric acid 2 nights (filling my own from what the other posts recommend and adding acidophilus) and the symptoms went away for 5 days. I have been washing my underwear on hot and I microwaved them (not recommended- some seemed to have caught fire) but somehow I think I reinfected myself.

I'm trying the boric acid again, I was going to do a 10 day treatment this time, but does anyone have any side effects? I notice my whole body is itchy after using the BA.


Boric Acid
Posted by Keelie (La) on 04/30/2015
3 out of 5 stars

Better But With Side Effects

I make them myself...instead of scooping the powder into the capsule, pack it by taking the capsule and pressing it down on a plate of powder. You'll get more powder in the capsule that way. Start off by inserting 1 capsule at bedtime for the first 3 nights, then use it every other night for a few weeks. I also use it to cleanse the vagina and stay fresh, but I use it every other day. The only side effect I've had was bleeding. I'm not sure exactly what is causing the bleeding...the boric acid itself or the capsules. Does anyone else experience bleeding too? Thanks to everyone for your comments!


Boric Acid
Posted by Rose (Canada) on 04/26/2015
3 out of 5 stars

Worked Temporarily

I couldn't agree with you more. The boric acid was wonderful for me. I would do the same thing, pretty much use it every day...However, I started bleeding every time I'd use it, like it would cause a full blown period, and my gynecologist couldn't give me answers (he'd say, well, ya know...it's an alternative treatment, I don't know much about it bla bla bla). I didn't feel irritated or anything...I'd just use one suppository at night... I'm going to try coconut oil capsules, I heard they work great, I tried them a while back but they weren't that effective...*sigh* the boric acid suppositories are the best thing for bv hands down!


Boric Acid
Posted by Ann (Midwest) on 11/10/2014
3 out of 5 stars

Better But With Side Effects

Used boric acid for 2 days for BV. Made my own capsule. Only filled the capsule up to half the amount allowed. BV is gone but now I can't get this horrible metallic taste in my mouth to go away. It's been a week now and I'm really, really scared. Anyone else have this?


Boric Acid
Posted by Jennifer (Oakland, CA) on 11/08/2014
3 out of 5 stars

Better But With Side Effects

Hello all, I just had to reach out and ask a very odd question about using Boric acid. I was wondering if any of you have experienced a strange metallic taste in your mouth after using it. I can't be more thrilled to finally find something to acidify my vagina and combat BV before it even starts. I thought I would die if I didn't find something! However, after a few months of intermittent uses of the acid, my mouth had the most intense all over metallic, salty sort of taste that seemed worse some days, and mild others, but still there in some form every day.

I went to my doctor and told her that I was really concerned that it could be kidney problems. She didn't see any changes in tests for various things like copper (I have a copper IUD). Then I asked if it could be slow poisoning from Boric acid. She said she thought it was safe, but to ask an OBGYN. Now every time I do a small regimen of acid, I get this taste. It's so strange. I even called poison control and they said it's supposed to be very safe and effective. They'd never heard of this. UUUUUGHHHH!! I just want to know that I'm not poisoning myself! I have done so much research on this method of BV prevention. I read that if it gets into your bloodstream it can cause poisoning and reek havoc on your kidneys. The only way it could get into the bloodstream is if you have micro tears in the vaginal wall. Also, I'd read that some people can be allergic to it, and can cause heavy drowsiness, sick stomach, confusion, etc.. I have had a few of these symptoms before, even after one suppository. Some times I don't experience any symptoms, but alas, will always get that metallic taste.

Has anyone had any of these symptoms?


Boric Acid
Posted by Maria (Miami, Fl) on 07/11/2013
3 out of 5 stars

Worked Temporarily

Hello, I have been dealing with BV for almost 8 months now. I found out I had it because of a fishy smell I noticed (it was my only symptom). I was scared to death because I had never had anything like it before, and I have always been very clean. I have only had 2 sexual partners my whole life, and the BV started with the second partner, which is my current boyfriend (The BV started about 3 months after we started having unprotected sex)...

I went to the doctor and she prescribed me metronidazole... This cured me after the 3rd pill, but only for a short period of time. The BV was back 2 weeks later! I went and got another round of antibiotics, which I hate to take because I also take birth control pills which stop working with antibiotics.... Anyways, the same thing happened again- I got the BV a few days after I was done with the 2nd round of antibiotics. I also used the R------ gel, but that is just a temporary solution and super expensive. After that I decided to look for an alternative cure. I read for hours and hours on online forums to find another method to cure the BV... I tried a lot of them, including the Hydrogen Peroxide douches, taking vitamins (acidophilus) etc. , but the best one has been the Boric Acid pills, which I make myself (I fill the capsules and insert them).

I am so tired of inserting these pills due to the BV, but it is the only thing that seems to work, at least temporarily... And the discharge and smell of them is not pretty either, I hate it. I always have the white discharge from the pills and I hate the smell. I noticed the BV gets worse with my period. If I do not have and I get my period if comes back with it. However, I do not insert any boric acid pills during the days I have my period, just to give my body a rest from the pills. I am concerned about my future if I keep doing this, will it affect my reproductive system? Is there any permanent cure for BV? Please help me, I am so desperate!!! I am only 25 and look forward to having kids in a few years, but I don't know what the consequences will be if I keep inserting these pills... I don't know what to do anymore, it is not only uncomfortable, but also embarrassing : /